Table of Contents


N. Murugesan, Deepa. S. Nair
(1,2) – domination in graphs
J. Math. Comput. Sci., 2 (2012), 774-783
PDF

S R Swamy
A note on a subclass of analytic functions defined by Ruscheweyh derivative and a new generalised multiplier transformation
J. Math. Comput. Sci., 2 (2012), 784-792
PDF

Saleem Al-Ashhab, James Guyker
Piecewise defined recursive sequences with application in matrix theory
J. Math. Comput. Sci., 2 (2012), 793-809
PDF

H.M. Nour, A. Elsaid, A. Elsonbaty
Comparing the multistage and Padé techniques for iterative methods in solving nonlinear food chain model
J. Math. Comput. Sci., 2 (2012), 810-823
PDF

Xiang Gao
Convexity of a class of matrix functions
J. Math. Comput. Sci., 2 (2012), 824-829
PDF

Yashbir Singh
Unbiased estimation in Burr distribution
J. Math. Comput. Sci., 2 (2012), 830-835
PDF

Amjad S. Barham
Coefficient inequalities for certain classes of multivalent functions of complex order defined by multiplier operator
J. Math. Comput. Sci., 2 (2012), 836-846
PDF

A. M. A. El-Sayed, A. S. Abdel-Rady, S. Z. Rida, I. Ameen
Continuation of a parameterized impulsive differential equation to an initial value problem
J. Math. Comput. Sci., 2 (2012), 847-852
PDF

Mehsin Jabel Atteya
Commutativity results with derivations on semiprime rings
J. Math. Comput. Sci., 2 (2012), 853-865
PDF

E. Thandapani, S. Selvarangam
Oscillation theorems for second order quasilinear neutral difference equations
J. Math. Comput. Sci., 2 (2012), 866-879
PDF

J.S.C. Prentice
The Relative Efficiency of Quenching and Reintegration for Global Error Control in Runge-Kutta Methods
J. Math. Comput. Sci., 2 (2012), 880-888
PDF

Anwar Alwardi, N.D. Soner, G. Deepak
On the middle CN-dominating graphs
J. Math. Comput. Sci., 2 (2012), 889-897
PDF

Gül Güner, Nejat Ekmekci
On the spherical curves and Bertrand curves in Minkowski-3 space
J. Math. Comput. Sci., 2 (2012), 898-906
PDF

M. Sudhakar Reddy, M. V. Subba Reddy, B. Jayarami Reddy, S. Rama Krishna
Peristaltic pumping of Jeffrey fluid with variable viscosity in a tube under the effect of magnetic field
J. Math. Comput. Sci., 2 (2012), 907-925
PDF

Yasuhito Tanaka
A constructive version of Ky Fan's coincidence theorem
J. Math. Comput. Sci., 2 (2012), 926-936
PDF

Abbas Y. Al-Bayati, Rana Z. Al-Kawaz
A new hybrid WC-FR conjugate gradient-algorithm with modified secant condition for unconstrained optimization
J. Math. Comput. Sci., 2 (2012), 937-966
PDF

Essam K. AL-Hussaini, Saieed F. Ateya
Bayesian prediction under a class of multivariate distributions
J. Math. Comput. Sci., 2 (2012), 967-981
PDF

Mobin Ahma, Mohd Danish Siddiqi, Janardan Parsad Ojha
Semi-invariant submanifolds of Kenmotsu manifold immersed in a generalized almost r-contact structure admitting quarter-symmetric non-metric connection
J. Math. Comput. Sci., 2 (2012), 982-998
PDF

Ibrahim B. Abdul-Moniem
Recurrence relations for moments of lower generalized order statistics from Exponentiated Lomax Distribution and its characterization
J. Math. Comput. Sci., 2 (2012), 999-1011
PDF

S. Suganthi, V. Swaminathan, G. Jothilakshmi, A. P. Pushpalatha
Neighbourhood resolving sets in graphs - I
J. Math. Comput. Sci., 2 (2012), 1012-1029
PDF

Manoj Bora, Tridiv Jyoti Neog, Dusmanta Kumar Sut
On generalized intuitionistic fuzzy soft set
J. Math. Comput. Sci., 2 (2012), 1030-1051
PDF

Raid Kamel Naji, Kawa Ahmed Hasan
The dynamics of prey-predator model with disease in prey
J. Math. Comput. Sci., 2 (2012), 1052-1072
PDF

Geetanjali Panda
Minimizing a function using posynomial approximation
J. Math. Comput. Sci., 2 (2012), 1073-1077
PDF

Meflah Mabrouk
Periodic solution of a nonlinear problem by elliptic regularization techniques
J. Math. Comput. Sci., 2 (2012), 1078-1085
PDF

Thomas Wieder
The Debye scattering formula in n dimensions
J. Math. Comput. Sci., 2 (2012), 1086-1090
PDF

Bright O. Osu
Predicting the value of an option base on an option price
J. Math. Comput. Sci., 2 (2012), 1091-1100
PDF

Zhengsheng Wang, Yuanjun Li, Chuntao Liu
Computing pseudospectra of polynomial eigenvalue problems: direct approach vs linearization
J. Math. Comput. Sci., 2 (2012), 1101-1115
PDF

Xiaoqian Song, Jinkui Liu, Xi Zhu
Topological entropy of generalized discrete dynamical system
J. Math. Comput. Sci., 2 (2012), 1116-1125
PDF

Suruchi Singh, Swarn Singh, R. K. Mohanty
High accuracy cubic spline approximation on a geometric mesh for the solution of 1D non-linear wave equations
J. Math. Comput. Sci., 2 (2012), 1126-1143
PDF

Medha Itagi Huilgol
A survey on eccentric digraph of a (di)graph
J. Math. Comput. Sci., 2 (2012), 1144-1160
PDF



 

Copyright ©2022 JMCS